logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1123 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleEuklidovské konštrukcie pravidelných mnohouholníkov
English TitleEuclidean Constructions of Regular Polygons
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2010
Volume 39
Number 1
Pages 1-10
ISSN 1335-4981
Abstract
This paper deals with Euclidean constructions of regular polygons. Main part of article performs regular decagon and pentagon constructions based on the golden ratio construction. Finally, historical approximative constructions of some regular polygons and pentagram construction by paper folders are presented.
Authors
Kmeťová, Mária
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Žilková, Katarína, Problém skladania modelu papierového pravidelného pät’uholníka, in: Obzory matematiky, fyziky a informatiky, volume 37, number 4, pages 9-16, ISSN 1335-4981, 2008.
  Based on Aigaion, modifications MD© 2007